# SDR VNAA20250610067

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: SH69036116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.O. 53-079-001-23 FOUND 1EA ELONGATED HOLE ON THE FLOOR PRESSURE SILL DECK AT F.S 797.00 ON THE R/H SIDE.  COMPLIED WITH REO 670-53-41-717 REV -- DATED 2025-04-02. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF RETURN TO SERVICE DATE FOR THE SHEET II REPAIR IN ACCORDANCE WITH AC 120-93 APPENDIX 5 PER REO 670-53-41-717 REV -- DATED 2025-04-02. TRACKING REQUIRED. REFERENCE RFTS-119628. PN SH690-36116
